# SDR DHL2001747537

- Difficulty date: March 7, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, CORROSION UNDER NUT PLATES ON 4 FLOOR SUPPORTS FS 950A.  REMOVED CORROSION FROM 4 AREAS ON FLOOR SUPPORTS IAW 727 SRM 51-10-6 PG 6, 4 (RBL 5, RBL 10, LBL 5, LBL 10).  RBL 5, RBL 10, AND LBL 5.
